MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah TRIDENT 10 DEG X3 INSERT 32E; Prosthesis, hip, semi-constrained, metal/polymer, porous uncemented

Stryker Orthopaedics-Mahwah TRIDENT 10 DEG X3 INSERT 32E; Prosthesis, hip, semi-constrained, metal/polymer, porous uncemented
Catalog Number 723-10-32E
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury

Brand Name
TRIDENT 10 DEG X3 INSERT 32E
Common Device Name
Prosthesis, hip, semi-constrained, metal/polymer, porous uncemented
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
juana hiciano
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50845448
Report Number0002249697-2026-00868
Device Sequence Number18704108
Product Code JDI
UDI-Device Identifier07613327339109
UDI-Public07613327339109
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182468
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number723-10-32E
Device Lot Number7M02J5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age39 YR
Patient SexMale
Patient Weight244 LB